Previous |  Up |  Next


Title: In memoriam RNDr. František Zítek, CSc (English)
Author: Lešanovský, Antonín
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 39
Issue: 4
Year: 1989
Pages: 740-746
Category: history
MSC: 01A70
idZBL: Zbl 0692.01017
idMR: MR1018010
DOI: 10.21136/CMJ.1989.102351
Date available: 2008-06-09T15:30:45Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_39-1989-4_25.pdf 1.397Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo